answersLogoWhite
Birth Control
Birth Control Pill
Menstruation

Does your period change after getting off birth control?


Top Answer
User Avatar
Wiki User
2012-09-08 16:57:13
2012-09-08 16:57:13

It ( a woman's menses) often becomes heavier, and irregular for the first few months while your body is adjusting back to creating and using its own hormones.

Related Questions

User Avatar

Everyone starts getting their period after birth control eventually.

User Avatar

Typically pregnancy or birth control.

User Avatar

The birth control patch normally makes a woman's period shorter and lighter. This change happens with all hormonal birth control.

User Avatar

If you get your period while on birth control, you should continue using your birth control as scheduled. Bleeding does not change the schedule for taking your pill or changing your patch or ring.


Copyright © 2020 Multiply Media, LLC. All Rights Reserved. The material on this site can not be reproduced, distributed, transmitted, cached or otherwise used, except with prior written permission of Multiply.